# SDR GTIA011145

- Difficulty date: November 27, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N812NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48021
- System (JASC): 2742 · Stabilizer Actuator
- Part: Motor
- Part number: 95906
- Part serial: 1264
- Condition: Failed
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 779 - LGA - PRIMARY STABILIZER TRIM STALLED, AND EXPERIENCED THERMAL SHUTDOWN TWICE ON CLIMB-OUT, AND ONCE IN LEVEL CRUISE.  REMOVED AND REPLACED HORIZONTAL STAB PRIMARY LONGITUDINAL TRIM ACTUATOR MOTOR.  OPS CHECK NORMAL IAW MM 27-40-01.  (M)
